MathSciNet Relay Station
MathSciNet bibliographic data
MR995212 65D32 (11H06 11K38)
Niederreiter, Harald; Sloan, Ian H. Lattice rules for multiple integration and discrepancy. Math. Comp. 54 (1990), no. 189, 303–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement